2018
Том 70
№ 9

All Issues

Konsevich N. M.

Articles: 2
Article (Ukrainian)

Best Orthogonal Trigonometric Approximations of Classes of Functions of Many Variables $L^{ψ}_{β, p}$

Konsevich N. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 1. - pp. 23-29

We obtain order estimates for the best orthogonal trigonometric approximations of classes of functions of many variables L β, p ψ in the space L q, 1 < p < q < ∞, q > 2.

Article (Ukrainian)

Estimates of the Best $M$-Term Trigonometric Approximations of the Classes $L_{β, p}^{ψ}$ of Periodic Functions of Many Variables in the Space $L_q$

Konsevich N. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 7. - pp. 898-907

We obtain order estimates for the best trigonometric approximations of the classes $L_{β, p}^{ψ}$ of periodic functions of many variables in the space$L_q$ for $1 < p < q ≤ 2$ and $1 < q ≤ p < ∞$.